# SDR R61A201412190019

- Difficulty date: December 19, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 21,298 hours, 16,595 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  APU FIREWALL HAS TWO CRACKS AT LOWER AND UPPER BENDS. MAINTENANCE REPAIRED THE FIREWALL IAW ETD2014-170-107391.  T
